# SDR OG52002F00001

- Difficulty date: September 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N248ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842058
- Engine: Lyc O320*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 8732802
- Condition: Separated
- Location: Carb
- Part time: 719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MECHANIC FOUND AIR BOX TUBE LIP SEPARATING FROM TUBE.  WELDS SECURING TUBE TO AIRBOX ASSEMBLY, WERE INTACT AND NO EXTERNAL SIGNS WERE VISIBLE.
